# SDR AALA20170118011

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,699 hours, 24,224 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. ORD-TPA FLIGHT RETURNED TO ORD ACCOUNT UNABLE TO PRESSURIZE AT 5000 FEET. LANDING UNEVENTFUL. REMOVED AND REPLACED COOLING TURBINE OUTLET HOSE (AALA20170114004) AND CLAMPS IAW AMM 21-51-00. OPERATIONAL CHECK GOOD.
